MAUDE Adverse Event Report: SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC

SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC
Model Number 09.820.035S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Event date: unknown when irritation began.Explant date: not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient is experiencing a possible delayed hypersensitivity reaction with "bizarre symptoms." she underwent a c5-c6 artificial disc replacement with pro disc-c artificial disk ( 15 mm wide x 14 mm deep x 5mm height) on (b)(6) 2016.The patient is seeking materials composition for the implant, as she has been referred by the surgeon for patch testing for a possible delayed hypersensitivity reaction.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part no: 09.820.035s, lot no: 7943931: supplier dhr: n/a: manufacturing location: (b)(4).Released by: (b)(4), manufacturing date: 27-mar-2015, expiration date: 28-feb-2019: part #: 09.820.035s, lot#: 7943931 (sterile) ¿ prodisc-c implant medium deep 5mm - sterile.Quantity 30: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Sterility documentation was reviewed and determined to be conforming.Part/lot are shipped and vendor sterilized.Date of event reported inadvertently on initial medwatch report; however date of postoperative allergic reaction development is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester 19380
MDR Report Key7253442
Report Number2939274-2018-50564
Device Sequence Number19077662
Product Code MJO
UDI-Device Identifier10705034763750
UDI-Public(01)10705034763750(17)190228(10)7943931
Combination Product (Y/N)N
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number09.820.035S
Device Catalogue Number09.820.035S
Device Lot Number7943931
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR